# SDR DALA13013189239

- Difficulty date: February 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 33,993 hours, 30,387 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAM LOWER BEAM IS CORRODED IN SEVERAL PLACES. MARKED DOT NR 89-02    NR0170 - REMOVED CORROSION AT AFT CARGO DOOR JAM LWR BEAM, ORIG MAT 0.280", MAT LOSS 0.084", MAT REMAINING 0.196, FOUND TO BE OUT OF LIMITS, FABRICATED NEW DOUBLER USING SA09520008-15, PO 23006199, DIM 18" LONG, FABRICATED NUT STRIP USING 7075-T6, 0.050", DIM (3EA) 6.5" X 1.5", 7.25" X 1.5" AND 2.75" P 90014344, FABRICATED STRAP USING 7075-T6, 0.071" DIM 18" X 2.75" PO 90014344, INSTALLED ALL REPAIR PARTS AND SCUFF PLATE AND DOOR STOP ALL IAW SRM, VOL 2 51-30-05 & 51-10-03 & 51-30-02 & 51-30-01 & 51-10-05 & SRM VOL 1 53-60-02, FIG 9.
